Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Excessive tiredness even after good sleep. HB, albumin and globulin levels close to minimum, taking healthy diet. What could be wrong?

Hi, this is John from India, I always feel tired although i sleep 8 - 9 hrs a day. I got my blood tested and my haemoglobin level is 13.9 which is normal but close to minimum and my albumin and globulin level also close to minimum. I have a proper balanced diet, rich in fruits and fibres and protein and carbohydrates . I am not sure whats going wrong..Please clarify
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Hi John,

Thanks for posting your query. The tests you have done are normal. Have you got your thyroid hormone level tested? If no, please get it done, as this might be one of the causes.

One other cause is Chronic Fatigue Syndrome (CFS). The treatment for this is symptomatic and behavioral. Please speak to your doctor about this.

Sleep- relaxation techniques, meditation, and massages will help you.

I hope this helps you. Get yourself evaluated by your doctor.

I wish you good health.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor